MathSciNet Relay Station
MathSciNet bibliographic data
MR46441 (13,735b) 30.0X
Myrberg, P. J. Sur les fonctions automorphes. (French) Ann. Sci. École Norm. Sup. (3) 68, (1951). 383–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement